... Effexor 6 weeks (after a gradual reduction in dosage), but the ringing remains. Is it common to have this side effect continue so long after discontinuance?
I began severe tinnitus (ringing in the ears) two months into treatment with Effexor. I've been off?
- 23 May 2011 by RingingEars
- 15 November 2011
Ringing Ears, I am so sorry that no one answered you r question before now. I am just seeing it. If you still are having this [roblem, please see your prescribing doctor & let them know about this, as it is a serious side effect! See below as I have copied the side efects of this drug...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jun 2011 • 7 answers
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Updated 25 Feb 2011 • 2 answers
Updated 2 Oct 2016 • 5 answers
Updated 15 Apr 2012 • 2 answers
Updated 13 Apr 2015 • 5 answers